Alert archive / Tennessee / Wind Advisories in 2020
Wind Advisory 11, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Nov 14, 2020, 7:19 PM CST for 4 states. It took effect at Nov 14, 2020, 11:20 PM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2020, 7:19 PM CST (01:19 UTC)
- In effect from
- Nov 14, 2020, 11:20 PM CST
- Expired
- Nov 15, 2020, 10:00 AM CST
- In force
- 11 hr
- Issued by
- NWS Memphis, TN
All 41 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lee County, AR, Mississippi County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, DeSoto County, MS, Marshall County, MS, Prentiss County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1173 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 441 m²/s²
- 0-3 km storm-relative helicity
- 487 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
434 WWUS74 KMEG 150119 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 719 PM CST Sat Nov 14 2020 TNZ002>004-019>022-048>055-088>092-150930- /O.NEW.KMEG.WI.Y.0011.201115T0600Z-201115T1800Z/ Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale- Tipton-Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby- Fayette-Hardeman-McNairy-Hardin- Including the cities of Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 719 PM CST Sat Nov 14 2020 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... * WHAT...Southeast winds shifting from the Northwest 15 to 25 mph with gusts up to 35 mph expected. * WHERE...Portions of West Tennessee. * WHEN...From midnight tonight to noon CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
7 follow-up statements
100 WWUS74 KMEG 150402 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 1002 PM CST Sat Nov 14 2020 ARZ009-018-026-028-MOZ113-115-TNZ001-151215- /O.EXA.KMEG.WI.Y.0011.201115T0600Z-201115T1800Z/ Clay-Greene-Craighead-Mississippi-Dunklin-Pemiscot-Lake- Including the cities of Piggott, Corning, Paragould, Jonesboro, Blytheville, Kennett, Caruthersville, and Tiptonville 1002 PM CST Sat Nov 14 2020 ...WIND ADVISORY IN EFFECT UNTIL NOON CST SUNDAY... * WHAT...Southeast winds shifting from the Northwest 15 to 25 mph with gusts up to 35 mph expected. * WHERE...In Tennessee, Lake County. In Arkansas, Clay, Greene, Craighead and Mississippi Counties. In Missouri, Dunklin and Pemiscot Counties. * WHEN...From midnight tonight to noon CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TNZ002>004-019>022-048>055-088>092-151215- /O.CON.KMEG.WI.Y.0011.201115T0600Z-201115T1800Z/ Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale- Tipton-Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby- Fayette-Hardeman-McNairy-Hardin- Including the cities of Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 1002 PM CST Sat Nov 14 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... * WHAT...Southeast winds shifting from the Northwest 15 to 25 mph with gusts up to 35 mph expected. * WHERE...Portions of West Tennessee. * WHEN...From midnight tonight to noon CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
131 WWUS74 KMEG 150520 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 1120 PM CST Sat Nov 14 2020 ARZ027-035-036-048-049-MSZ001>009-151330- /O.EXB.KMEG.WI.Y.0011.201115T0520Z-201115T1800Z/ Poinsett-Cross-Crittenden-St. Francis-Lee AR-DeSoto-Marshall- Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss- Including the cities of Harrisburg, Wynne, West Memphis, Forrest City, Marianna, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, and Booneville 1120 PM CST Sat Nov 14 2020 ...WIND ADVISORY IN EFFECT UNTIL NOON CST SUNDAY... * WHAT...Southeast winds shifting from the Northwest 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Portions of North Mississippi and East Arkansas. * WHEN...Until noon CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ARZ009-018-026-028-MOZ113-115-TNZ001>004-019>022-048>055-088>092- 151330- /O.EXT.KMEG.WI.Y.0011.201115T0520Z-201115T1800Z/ Clay-Greene-Craighead-Mississippi-Dunklin-Pemiscot-Lake-Obion- Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton- Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette- Hardeman-McNairy-Hardin- Including the cities of Piggott, Corning, Paragould, Jonesboro, Blytheville, Kennett, Caruthersville, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 1120 PM CST Sat Nov 14 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON CST SUNDAY... * WHAT...Southeast winds shifting from the Northwest 20 to 30 mph with gusts up to 40 mph expected. * WHERE...In Tennessee, Lake County. In Arkansas, Clay, Greene, Craighead and Mississippi Counties. In Missouri, Dunklin and Pemiscot Counties. * WHEN...Until noon CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
412 WWUS74 KMEG 150741 AAA NPWMEG URGENT - WEATHER MESSAGE...UPDATED National Weather Service Memphis TN 141 AM CST Sun Nov 15 2020 ARZ009-018-026>028-035-036-048-049-MOZ113-151000- /O.EXT.KMEG.WI.Y.0011.000000T0000Z-201115T1000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Dunklin- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, and Kennett 141 AM CST Sun Nov 15 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CST EARLY THIS MORNING... * WHAT...Southeast winds shifting from the Northwest 20 to 30 mph with gusts to 40 mph. * WHERE...East Arkansas and Dunklin County Missouri. * WHEN...Until 4 AM CST. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MOZ115-MSZ001>009-TNZ001>004-019>022-048>055-088>092-151000- /O.EXT.KMEG.WI.Y.0011.000000T0000Z-201115T1600Z/ Pemiscot-DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tishomingo- Tunica-Tate-Prentiss-Lake-Obion-Weakley-Henry-Dyer-Gibson-Carroll- Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison-Chester- Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-Hardin- Including the cities of Caruthersville, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 141 AM CST Sun Nov 15 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Southwest winds 20 to 25 mph with gusts to 40 mph, shifting to the west and gusting to 35 mph through midmorning. * WHERE...West Tennessee, far north Mississippi and Pemiscot County Missouri. * WHEN...Until 10 AM CST. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
035 WWUS74 KMEG 150858 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 258 AM CST Sun Nov 15 2020 ARZ009-018-026>028-035-MOZ113-151000- /O.CAN.KMEG.WI.Y.0011.000000T0000Z-201115T1000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Dunklin- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, and Kennett 258 AM CST Sun Nov 15 2020 ...WIND ADVISORY IS CANCELLED... Although breezy conditions will continue, wind speeds will prevail below advisory level. $$ MOZ115-MSZ006-009-151000- /O.CAN.KMEG.WI.Y.0011.000000T0000Z-201115T1600Z/ Pemiscot-Tishomingo-Prentiss- Including the cities of Caruthersville, Iuka, and Booneville 258 AM CST Sun Nov 15 2020 ...WIND ADVISORY IS CANCELLED... Although breezy conditions will continue, wind speeds will prevail below advisory level. $$ MSZ001>005-007-008-TNZ001>004-019>022-048>055-088>092-151000- /O.EXT.KMEG.WI.Y.0011.000000T0000Z-201115T1300Z/ DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tunica-Tate-Lake-Obion- Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton- Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette- Hardeman-McNairy-Hardin- Including the cities of Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Tunica, Senatobia, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 258 AM CST Sun Nov 15 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM CST THIS MORNING... * WHAT...Southwest winds 15 to 25 mph with gusts to 35 mph, shifting to the northwest. * WHERE...West Tennessee and far north Mississippi. * WHEN...Until 7 AM CST. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ARZ036-048-049-151000- /O.CON.KMEG.WI.Y.0011.000000T0000Z-201115T1000Z/ Crittenden-St. Francis-Lee AR- Including the cities of West Memphis, Forrest City, and Marianna 258 AM CST Sun Nov 15 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST EARLY THIS MORNING... * WHAT...Southwest winds 15 to 25 mph with gusts to 35 mph, shifting to the northwest. * WHERE...East Central Arkansas. * WHEN...Until 4 AM CST. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ PWB
658 WWUS74 KMEG 151004 AAA NPWMEG URGENT - WEATHER MESSAGE...UPDATED National Weather Service Memphis TN 404 AM CST Sun Nov 15 2020 ARZ036-048-049-151115- /O.EXP.KMEG.WI.Y.0011.000000T0000Z-201115T1000Z/ Crittenden-St. Francis-Lee AR- Including the cities of West Memphis, Forrest City, and Marianna 404 AM CST Sun Nov 15 2020 ...WIND ADVISORY HAS EXPIRED... Although breezy conditions will continue, wind speeds will prevail below wind advisory criteria. $$ MSZ001>005-007-008-TNZ001>004-019>022-048>055-088>092-151300- /O.CON.KMEG.WI.Y.0011.000000T0000Z-201115T1300Z/ DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tunica-Tate-Lake-Obion- Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton- Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette- Hardeman-McNairy-Hardin- Including the cities of Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Tunica, Senatobia, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 404 AM CST Sun Nov 15 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING... * WHAT...Southwest winds 15 to 25 mph with gusts to 35 mph, shifting to the northwest. * WHERE...West Tennessee and far north Mississippi. * WHEN...Until 7 AM CST. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
846 WWUS74 KMEG 151118 AAA NPWMEG URGENT - WEATHER MESSAGE...UPDATED National Weather Service Memphis TN 518 AM CST Sun Nov 15 2020 MSZ001>005-007-008-TNZ048>050-088>090-151230- /O.CAN.KMEG.WI.Y.0011.000000T0000Z-201115T1300Z/ DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tunica-Tate-Lauderdale- Tipton-Haywood-Shelby-Fayette-Hardeman- Including the cities of Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Tunica, Senatobia, Ripley TN, Covington, Brownsville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, and Bolivar 518 AM CST Sun Nov 15 2020 ...WIND ADVISORY IS CANCELLED... Although breezy conditions will continue, wind speeds will likely prevail below wind advisory criteria. $$ TNZ001>004-019>022-051>055-091-092-151600- /O.EXT.KMEG.WI.Y.0011.000000T0000Z-201115T1600Z/ Lake-Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Crockett- Madison-Chester-Henderson-Decatur-McNairy-Hardin- Including the cities of Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Selmer, and Savannah 518 AM CST Sun Nov 15 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...West winds 15 to 25 mph with gusts to 35 mph. * WHERE...Portions of West Tennessee east and north of the Memphis metro area. * WHEN...Until 10 AM CST this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
583 WWUS74 KMEG 151549 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 949 AM CST Sun Nov 15 2020 TNZ001>004-019>022-051>055-091-092-151700- /O.EXP.KMEG.WI.Y.0011.000000T0000Z-201115T1600Z/ Lake-Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton-Crockett- Madison-Chester-Henderson-Decatur-McNairy-Hardin- Including the cities of Tiptonville, Cottonwood Grove, Ridgely, Union City, Clayton, Martin, Dresden, Latham, Paris, Cronanville, Bradleytown, Dyersburg, Millsfield, Unionville, Heloise, Humboldt, Milan, Trenton, Dyer, McKenzie, Huntingdon, Bruceton, Camden, Alamo, Bells, Chestnut Bluff, Maury City, Friendship, Bemis, Jackson, Henderson, Jacks Creek, Mifflin, Blue Goose, Lexington, Darden, Parsons, Decaturville, Selmer, Adamsville, Pickwick Dam, Savannah, and Olive Hill 949 AM CST Sun Nov 15 2020 ...WIND ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... Winds have weakened below advisory critera. Thus, the Wind Advisory will be allowed to expire at 10 AM CST. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Nov 14, 5:48 PM CST, 1 hour 31 minutes earlier.
Area forecast discussion, Nov 14, 5:48 PM CST, 1 hour 31 minutes before
Area Forecast Discussion...UPDATED National Weather Service Memphis TN 548 PM CST Sat Nov 14 2020 .UPDATE... Updated for 00Z aviation discussion && .PREV DISCUSSION... /issued 317 PM CST Sat Nov 14 2020/ .DISCUSSION...Surface analysis this afternoon places a surface low over Southern Manitoba with an occluding cold front stretching south from the Northern/Central Plains and back into the Southwest United States, and a dryline extending from Central Kansas back through West Texas. GOES-16 satellite trends/METAR observations indicate partly sunny skies across the Mid-South with temperatures as of 2 PM CST in the 70s across many locations. Short term models including Convective Allowing Model Solutions (CAMs) indicate a few warm advection rain showers are possible across the Mid-South this evening with a line of showers and thunderstorms developing along the front across Central/Southwest Missouri and into Western Arkansas then pushing into the Mid- South overnight into early Sunday morning. Models continue to indicate this line of showers and thunderstorms weakening as it approaches the Mississippi River in a more stable airmass and becoming more elevated with time. A potential for a few strong to severe thunderstorms may exist predominantly west of the Mississippi River over Northeast Arkansas where a few damaging wind gusts will be possible if convection can transport the higher winds aloft down to the surface. Otherwise, overall confidence in widespread severe weather remains low with this forecast issuance. In addition, gradient winds will begin to pick up later this evening as the front approaches with winds along the front increasing up to around 20 kts. At this time, it appears that winds may remain just below wind advisory criteria but will continue to monitor evening trends for the overnight hours. The aforementioned cold front will begin to push east of the area Sunday morning with much cooler and drier air filtering into the Lower Mississippi Valley. Highs on Sunday will be in the 60s with lows Sunday night in the 30s. Long term models indicate an early week upper level trough axis will move east next week allowing for an upper level ridge to build into the region. This will result in another period of precipitation free weather and near normal mid-November temperatures rising towards 70 degrees towards next weekend. CJC && .AVIATION...00Z TAFs Conditions will start off VFR ahead of a cold front. Clouds will increase and ceilings will fall to MVFR level this evening as the cold front approaches the area. Winds will remain gusty and pick up as the gradient tightens. Gusts to 30kts are expected from the south-southwest through the morning hours. Rain will move in overnight. Skies will clear and winds will lighten up by the end of the forecast period. KRF && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Nov 14, 7:13 AM CST, 12 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 713 AM CST Sat Nov 14 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-151515- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 713 AM CST Sat Nov 14 2020 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight There is a Slight Risk for severe thunderstorms late this evening and early overnight over portions of northeast Arkansas to the west and north of Jonesboro. There is a Marginal Risk for severe thunderstorms along the Mississippi River, including the Memphis metro area, during the early overnight. The main severe weather threat tonight will be damaging winds. .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. PWB
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 1:38 AM CST | Special Weather Statement | MEG | Greene | 52 min |
Nearby
Wind Advisories in Tennessee, 2020Wind Advisories in Mississippi, 2020Wind Advisories in Arkansas, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.